# SDR AWXA200300954

- Difficulty date: August 4, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53974972200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON CENTER PROFILE IN AFT CARGO COMPARTMENT AT FR 56, STR 39 LT - 39 R/H. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CENTER PROFILE AT FR 56, STR 39 LT - 39 RT; FABRICATED A NEW REPLACEMENT PROFILE PER DWG 17-D53974972; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG. 7-9, 12, & 21-22, FIG. 3 & 8.
